MAUDE Adverse Event Report: ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER

ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER
Model Number FJ.HOOK
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter also sent the report mw5095860 to fda.
 
Event or Problem Description
Inferior vena cava filter was noted to be fractured with a piece of the right lateral filter leg embedded in the soft tissue surrounding the inferior vena cava - this was found during a procedure to remove the filter.The piece was left embedded within the patient (risk of removal outweighs benefit).

Brand Name
ALN OPTIONAL VENA CAVA FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
ALN IMPLANTS CHIRURGICAUX
589 chemin du niel
bormes les mimosas 83230
FR  83230
MDR Report Key10464093
Report Number3007080617-2020-00002
Device Sequence Number19471118
Product Code DTK
UDI-Device Identifier03760017680059
UDI-Public03760017680059
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163699
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
Report Date (Section F) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFJ.HOOK
Device Lot Number260618
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/04/2020
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer08/04/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient Weight115